# SDR SWAA2024093034991

- Difficulty date: September 7, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N8722L
- Make and model: Boeing 737-8
- Aircraft serial: 37019
- Aircraft time: 12,626 hours, 6,040 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A204 DOT 52) AFT CARGO STA 767 TO 787; RBL 22; WL 155; SPLASH SHIELD UPPER AND LOWER SURFACE HAS CORROSION.<[01] EVALUATED BLEND OUT AND FOUND TO BE OUT OF ALLOWABLE DAMAGE LIMITS IAW B737 SRM 53-60-15-1A-1 STEP 4.G.(2)(B); FIGURE 103 DETAIL G. AND REMOVED AND REPLACED PART IAW SRM 51-40-02-0G-0 AND DWG 146A0081-REV:A;[02] AUDIT C/W
